Works matching DE "NUMERICAL solutions to Poisson's equation"
Results: 63
Discretization of the Poisson equation with non-smooth data and emphasis on non-convex domains.
- Published in:
- Numerical Methods for Partial Differential Equations, 2016, v. 32, n. 5, p. 1433, doi. 10.1002/num.22057
- By:
- Publication type:
- Article
Generalized trial equation method and its applications to Duffing and Poisson--Boltzmann equations.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 3, p. 686, doi. 10.3906/mat-1603-76
- By:
- Publication type:
- Article
Smoothing parameter selection in quasi-likelihood models.
- Published in:
- Journal of Nonparametric Statistics, 2006, v. 18, n. 3, p. 307, doi. 10.1080/10485250600867182
- By:
- Publication type:
- Article
Modeling charge transfer dynamics and electric field distribution in glasses during poling and electrostimulated diffusion.
- Published in:
- Technical Physics Letters, 2010, v. 36, n. 11, p. 1028, doi. 10.1134/S1063785010110167
- By:
- Publication type:
- Article
A Note on Convergence of the Equi-Energy Sampler.
- Published in:
- Stochastic Analysis & Applications, 2008, v. 26, n. 2, p. 298, doi. 10.1080/07362990701857178
- By:
- Publication type:
- Article
DIRICHLET'S PROBLEM ON A CRACKED TRAPEZIUM.
- Published in:
- Global Journal of Pure & Applied Sciences, 2017, v. 23, n. 1, p. 131, doi. 10.4314/gjpas.v23i1.13
- By:
- Publication type:
- Article
QUASICONFORMAL SOLUTIONS OF POISSON EQUATIONS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2015, v. 92, n. 3, p. 420, doi. 10.1017/S0004972715000891
- By:
- Publication type:
- Article
Erratum to: N-Vortex Equilibria for Ideal Fluids in Bounded Planar Domains and New Nodal Solutions of the sinh-Poisson and the Lane-Emden-Fowler Equations.
- Published in:
- 2015
- By:
- Publication type:
- Erratum
Time-dependent properties of symmetric queues.
- Published in:
- Queueing Systems, 2011, v. 67, n. 1, p. 33, doi. 10.1007/s11134-010-9202-1
- By:
- Publication type:
- Article
Comparative Study of the Accuracy of the Fundamental Mesh Structures for the Numerical Solution of Incompressible Navier-Stokes Equations in the Two-Dimensional Cavity Problem.
- Published in:
- Numerical Heat Transfer: Part B -- Fundamentals, 2009, v. 55, n. 5, p. 406, doi. 10.1080/10407790902779978
- By:
- Publication type:
- Article
On the large-time behaviour of the solution of a stochastic differential equation driven by a Poisson point process.
- Published in:
- Advances in Applied Probability, 2017, v. 49, n. 2, p. 344, doi. 10.1017/apr.2017.4
- By:
- Publication type:
- Article
Determination of Poisson’s ratio in sedimentary rock.
- Published in:
- Journal of Mining Science, 2006, v. 42, n. 4, p. 360, doi. 10.1007/s10913-006-0064-1
- By:
- Publication type:
- Article
Modelling of the mechanical and mass transport properties of auxetic molecular sieves: an idealised organic (polymeric honeycomb) host–guest system.
- Published in:
- Molecular Simulation, 2005, v. 31, n. 13, p. 897, doi. 10.1080/08927020500385852
- By:
- Publication type:
- Article
Cache-Aware Multigrid Methods for Solving Poisson's Equation in Two Dimensions.
- Published in:
- Computing, 2000, v. 64, n. 4, p. 381, doi. 10.1007/s006070070032
- By:
- Publication type:
- Article
Two Numerical Methods for the elliptic Monge-Ampère equation.
- Published in:
- Modélisation Mathématique et Analyse Numérique, 2010, v. 44, n. 4, p. 737, doi. 10.1051/m2an/2010017
- By:
- Publication type:
- Article
STRAIN INDUCED ACTIVE LAYER DESIGN OF GaN-THz QUANTUM CASCADE LASERS.
- Published in:
- International Journal of High Speed Electronics & Systems, 2011, v. 20, n. 3, p. 621, doi. 10.1142/S012915641100691X
- By:
- Publication type:
- Article
Mixed Boundary Value Problems in the Upper Half Plane.
- Published in:
- Journal of Applied Functional Analysis, 2010, v. 5, n. 1, p. 209
- By:
- Publication type:
- Article
Compact scheme on a nonuniform grid for the Ψ--ω-system of Navier-Stokes equations.
- Published in:
- Russian Journal of Numerical Analysis & Mathematical Modelling, 2001, v. 16, n. 1, p. 77, doi. 10.1515/rnam-2001-0106
- By:
- Publication type:
- Article
MAXIMUM ENTROPY AND THE POISSON DISTRIBUTION.
- Published in:
- Mathematical Scientist, 2012, v. 37, n. 1, p. 65
- By:
- Publication type:
- Article
Predicting seasonal abundance of mosquitoes based on off-season meteorological conditions.
- Published in:
- Environmental & Ecological Statistics, 2008, v. 15, n. 3, p. 279, doi. 10.1007/s10651-007-0056-6
- By:
- Publication type:
- Article
Quantized Algebras of Functions on Homogeneous Spaces with Poisson Stabilizers.
- Published in:
- Communications in Mathematical Physics, 2012, v. 312, n. 1, p. 223, doi. 10.1007/s00220-012-1455-6
- By:
- Publication type:
- Article
Optimal Convergence Rates of Classical Solutions for Vlasov-Poisson-Boltzmann System.
- Published in:
- Communications in Mathematical Physics, 2011, v. 301, n. 2, p. 319, doi. 10.1007/s00220-010-1142-4
- By:
- Publication type:
- Article
Effective Condition Number of Finite Difference Method for Poisson's Equation Involving Boundary Singularities.
- Published in:
- Numerical Functional Analysis & Optimization, 2011, v. 32, n. 6, p. 659, doi. 10.1080/01630563.2011.572267
- By:
- Publication type:
- Article
Two-dimensional numerical simulation of dynamics of small-scale irregularities in the near-Earth plasma.
- Published in:
- Cosmic Research, 2006, v. 44, n. 5, p. 398, doi. 10.1134/S0010952506050030
- By:
- Publication type:
- Article
A Comparative Study of Several Classical, Discrete Differential and Isogeometric Methods for Solving Poisson's Equation on the Disk.
- Published in:
- Axioms (2075-1680), 2014, v. 3, n. 2, p. 280, doi. 10.3390/axioms3020280
- By:
- Publication type:
- Article
Comments on 'The influence of the 1st AlN and the 2nd GaN layers on properties of AlGaN/2nd AlN/2nd GaN/1st AlN/1st GaN structure'.
- Published in:
- Applied Physics A: Materials Science & Processing, 2013, v. 113, n. 2, p. 339, doi. 10.1007/s00339-013-7937-3
- By:
- Publication type:
- Article
Analytical Prediction of Cogging Torque for Interior Permanent Magnet Synchronous Machines.
- Published in:
- Progress in Electromagnetics Research M, 2014, v. 37, p. 31, doi. 10.2528/pierm14042904
- By:
- Publication type:
- Article
The compound Poisson risk model with a threshold strategy under constant interest.
- Published in:
- Basic Sciences Journal of Textile Universities / Fangzhi Gaoxiao Jichu Kexue Xuebao, 2011, v. 24, n. 4, p. 530
- By:
- Publication type:
- Article
Representations of Solutions of Laplacian Boundary Value Problems on Exterior Regions.
- Published in:
- Applied Mathematics & Optimization, 2014, v. 69, n. 1, p. 21, doi. 10.1007/s00245-013-9215-3
- By:
- Publication type:
- Article
A Resolution of the Poisson Problem for Elastic Plates.
- Published in:
- Archive for Rational Mechanics & Analysis, 2020, v. 236, n. 3, p. 1593, doi. 10.1007/s00205-020-01499-2
- By:
- Publication type:
- Article
Optimal Time Decay of the Vlasov-Poisson-Boltzmann System in $${\mathbb R^3}$$.
- Published in:
- Archive for Rational Mechanics & Analysis, 2011, v. 199, n. 1, p. 291, doi. 10.1007/s00205-010-0318-6
- By:
- Publication type:
- Article
Invariance theorems for a class of systems of random nonlinear equations over an arbitrary finite ring with left unity.
- Published in:
- Cybernetics & Systems Analysis, 2008, v. 44, n. 6, p. 884, doi. 10.1007/s10559-008-9066-0
- By:
- Publication type:
- Article
Numerical solutions of the poisson equation.
- Published in:
- Applicable Analysis, 2004, v. 83, n. 10, p. 1037, doi. 10.1080/00036810410001724616
- By:
- Publication type:
- Article
Analysis of transconductance characteristic of AlGaN/GaN HEMTs with graded AlGaN layer.
- Published in:
- European Physical Journal - Applied Physics, 2014, v. 66, n. 2, p. 00, doi. 10.1051/epjap/2014130368
- By:
- Publication type:
- Article
Projection Estimators for Generalized Linear Models.
- Published in:
- Journal of the American Statistical Association, 2011, v. 106, n. 494, p. 661, doi. 10.1198/jasa.2011.tm09774
- By:
- Publication type:
- Article
Experimental design for clonogenic Assays in chemotheraphy.
- Published in:
- Journal of the American Statistical Association, 1993, v. 88, n. 422, p. 410, doi. 10.1080/01621459.1993.10476290
- By:
- Publication type:
- Article
The Compound DGL/Erlang Distribution in the Collective Risk Model.
- Published in:
- Revista de Metodos Cuantitativos para la Economia y la Empresa, 2013, v. 16, p. 121
- By:
- Publication type:
- Article
Instance Optimality of the Adaptive Maximum Strategy.
- Published in:
- Foundations of Computational Mathematics, 2016, v. 16, n. 1, p. 33, doi. 10.1007/s10208-014-9236-6
- By:
- Publication type:
- Article
Structural improvements of nonuniform convergence rate estimates in the central limit theorem with applications to poisson random sums.
- Published in:
- Doklady Mathematics, 2011, v. 84, n. 2, p. 675, doi. 10.1134/S1064562411060299
- By:
- Publication type:
- Article
Study of the nonlinear three-dimensional Debye screening in plasmas.
- Published in:
- Applied Mathematics & Mechanics, 2000, v. 21, n. 5, p. 567, doi. 10.1007/BF02459038
- By:
- Publication type:
- Article
Parallel Adaptive Mesh Refinement Combined with Additive Multigrid for the Efficient Solution of the Poisson Equation.
- Published in:
- ISRN Applied Mathematics, 2012, p. 1, doi. 10.5402/2012/246491
- By:
- Publication type:
- Article
Existence of positive solutions to Schrödinger-Poisson type systems with critical exponent.
- Published in:
- Communications in Contemporary Mathematics, 2014, v. 16, n. 6, p. -1, doi. 10.1142/S0219199714500369
- By:
- Publication type:
- Article
ON NODAL SOLUTIONS OF THE NONLINEAR SCHRÖDINGER-POISSON EQUATIONS.
- Published in:
- Communications in Contemporary Mathematics, 2012, v. 14, n. 6, p. 1, doi. 10.1142/S0219199712500411
- By:
- Publication type:
- Article
INFINITELY MANY POSITIVE SOLUTIONS FOR THE NONLINEAR SCHRÖDINGER-POISSON SYSTEM.
- Published in:
- Communications in Contemporary Mathematics, 2010, v. 12, n. 6, p. 1069, doi. 10.1142/S0219199710004068
- By:
- Publication type:
- Article
On The Existence Of Conditions Of a Classical Solution Of BGK-Poisson's Equation In Finite Time.
- Published in:
- IAENG International Journal of Applied Mathematics, 2009, v. 39, n. 4, p. 198
- By:
- Publication type:
- Article
Numerical Solution of Poisson's Equation Using a Combination of Logarithmic and Multiquadric Radial Basis Function Networks.
- Published in:
- Journal of Applied Mathematics, 2012, p. 1, doi. 10.1155/2012/286391
- By:
- Publication type:
- Article
A Stabilized Incompressible SPH Method by Relaxing the Density Invariance Condition.
- Published in:
- Journal of Applied Mathematics, 2012, p. 1, doi. 10.1155/2012/139583
- By:
- Publication type:
- Article
Spherical electron acoustic solitary waves in plasma with suprathermal electrons.
- Published in:
- Astrophysics & Space Science, 2012, v. 342, n. 2, p. 401, doi. 10.1007/s10509-012-1137-z
- By:
- Publication type:
- Article
Very weak solutions of Poisson's equation with singular data under Neumann boundary conditions.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2015, v. 52, n. 3/4, p. 705, doi. 10.1007/s00526-014-0730-0
- By:
- Publication type:
- Article
Sign-changing solutions for the nonlinear Schrödinger-Poisson system in $$\mathbb {R}^3$$.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2015, v. 52, n. 3/4, p. 927, doi. 10.1007/s00526-014-0738-5
- By:
- Publication type:
- Article